Case Reports in Medicine / 2016 / Article / Tab 1

Case Report

A Possible Association of Diindolylmethane with Pulmonary Embolism and Deep Venous Thrombosis

Table 1

Timeline of events.

TimeEvent

10 years agoThe patient had a possible pulmonary embolism.

6 years agoThe patient ceased smoking tobacco.

1 year agoThe patient resumed smoking tobacco.
PSA was less than 3 ng/mL.

13 to 19 months agoThe patient used over-the-counter testosterone supplements.

4 months agoColonoscopy found a benign polyp.

3 to 4 months agoThe patient started using over-the-counter diindolylmethane.

5 weeks agoThe patient presented to the Emergency Department and was thought to have right sciatica.

3 weeks agoThe patient presented to the Emergency Department and was thought to have costochondritis.

Day 0A lower extremity venous Doppler study found deep venous thromboembolism in his right lower extremity.
Computed tomography of the chest found bilateral pulmonary embolism with probable right middle lobe infarction.
The patient was hospitalized and started on anticoagulation.

5 months laterA lower extremity venous Doppler study found chronic deep venous thromboembolism in his right lower extremity.

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.